# SDR FDEA201103140955

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 655616424
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR CUTOUT LOWER SILL FITTING ASSY AT STA 560 - STA 567.3 FOUND WITH CORROSION.  CORRODED SILL FITTING REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102. REPAIR IS   CLASSIFIED AS MINOR.
